# SDR DXTA200702620

- Difficulty date: November 20, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: N608QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605308
- Aircraft time: 5,014 hours, 3,991 cycles
- Engine: Pwa PW545A
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Actuator
- Condition: Malfunctioned
- Location: Nlg Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF AND GEAR RETRACTION, RED GEAR UNLOCK LIGHT REMAINED ILLUMINATED.  REMOVED & REPLACED NOSE GEAR UPLOCK ACTUATOR WITH NEW IAW  MM 32-30-05.  OPS CHECKS NORMAL.  SERVICED HYDRAULIC RESERVOIR.
